# SDR SWAA2022072721330

- Difficulty date: June 21, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 59,624 hours, 35,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: 146A75021
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT LBL 21 BS 727E+14; BS 727E+18; BS 747+2; BS 747+6; BS 747+10; BS 747+14; BS 747+18; BS 767+3; BS 767+6; BS 767+7. / [01] ALL STEPS COMPLETED;[02] VERIFIED STEP 1-6- SRM APPLICABILITY AND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 STEP 4A(2)(A) FIG 103.;[03] CORRECTED MEASUREMENT 19;[04] VERIFIED MEASUREMENT TABLE;[05] DUE TO OUT OF LIMITS STATEMENTS SIDEWALL SUPPORT TO BE REPLACE AT BS727 TO BS 847 AT LBL21 ON FAULT TTG8Q00D4XMT;[06] VERIFIED CORRECTIVE ACTION 5 AND MEASUREMENT TABLE
